# SDR UALA2013040502291

- Difficulty date: April 5, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,493 hours, 15,603 cycles
- Engine: Pwa PW2037
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1038
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI ICE VALVE STUCK IN CLOSED POSITION.  REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE IAW AMM.
